Logic-based switching adaptive stabilization of feedforward nonlinear systems

Authors
Citation
Xd. Ye, Logic-based switching adaptive stabilization of feedforward nonlinear systems, IEEE AUTO C, 44(11), 1999, pp. 2174-2178
Citations number
11
Language
INGLESE
art.tipo
Article
Categorie Soggetti
AI Robotics and Automatic Control
Journal title
IEEE TRANSACTIONS ON AUTOMATIC CONTROL
ISSN journal
0018-9286 → ACNP
Volume
44
Issue
11
Year of publication
1999
Pages
2174 - 2178
Database
ISI
SICI code
0018-9286(199911)44:11<2174:LSASOF>2.0.ZU;2-Z
Abstract
For a class of feedforward nonlinear systems, we systematically solve the g lobal adaptive stabilization problem. The proposed adaptive stabilizer cons ists of a nested saturation feedback and a tuning mechanism, which is const ituted by a set of switching logics and is used to adaptively tune the satu ration levels in a switching manner. It is proved that under the proposed c ontrol, global asymptotic regulation of states is achieved. The class of sy stems can be of arbitrary dynamic order, the contained uncertain nonlineari ties need not be explicitly bounded, and even the form of nonlinearities ca n also be unknown.